# SDR DU4R2007166

- Difficulty date: September 9, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED AT BS 1640 BL-0 RBL-4, W/L 208.1.  REPAIRED BY CUTTING OUT CORRODED AREA.  FABRICATED AND INSTALLED FLOORBEAM 29-3/4” FROM BAC1505-100617/7075-T73 AND 2 REPAIR ANGLES 35 BY 1/4 BY 2-1/4 FROM 7075-T6 .063 AND 2 ANGLES 41” BY 1-1/4 BY 2-1/4 FROM 7075-T6 .063 IAW B757 SRM 53-00-51 FIG 201, 51-20-01.
